# SDR CA960401003

- Difficulty date: March 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Moravn Z242L
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Washer
- Part number: 30011150
- Condition: Missing
- Location: Nlg
- Part time: 220 hours
- Component: Moravn, K237
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE TOWING THE AIRCRAFT IT WAS NOTED THAT RIGHT HAND AXLE RETAINING BOLT AND TAB WASHER WERE MISSING. THIS ALLOWED THE NOSE WHEEL TO REPOSITION ABOUT 3/4 INCH TO THE LEFT. INSPECTION FOUND THE NOSE WHEEL SERVICEABLE. SUBMITTER SPECULATES THAT THE LOCKING TAB MAY HAVE BEEN DAMAGED AND ALLOWED THE BOLT TO BACK OUT.
